# SDR ABXR2012080700062

- Difficulty date: August 7, 2012
- Submitted: August 7, 2012
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N365CM
- Make and model: Boeing 767328
- Aircraft serial: 27212
- Aircraft time: 57,382 hours, 13,876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Swirler
- Part number: 213T44122
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWIRL FIXTURE IN LOWER SECTION OF ACFT MIXER CRACKED.  R & R SWIRL VANE IAW SRM 51-40-05 AND 51-40-02 AND AMM 20-11-00.
